MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a5 & a6: not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the lumiguide was discarded, thus no returned product evaluation was performed.Block h6: aortic dissection is a known risk of complication with use of the lumiguide, covered by the device risk management.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a lumiguide was used in a fevar procedure in a moderately calcified and tortuous left renal artery.Multiple stents were placed in conjunction with the fevar graft to provide a good seal zone of the renal artery and aorta.However, when cannulating with the lumiguide, a dissection was noted; therefore, an additional uncovered stent was placed distal to the freshly deployed stents in the renal artery.The case progressed as normal, and final angiogram showed better blood flow from the kidney to the left renal artery.This adverse event is being submitted because the lumiguide was in use when a dissection occurred, requiring additional intervention.There was no alleged malfunction with the lumiguide wire.

Brand Name
LUMIGUIDE NAVIGATION WIRE 3D ULTRA
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key22469232
Report Number3003768277-2025-10502
Device Sequence Number18127767
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)240627(17)250627(10)8958128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number8958128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/17/2025
Device Age1 YR
Date Report to Manufacturer07/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIODYNAMICS: 5F GUIDE CATHETER; BAYLIS STEERABLE SHEATH; GORE: 14F INTRODUCER SHEATH
Patient Age87 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA07/10/2025